# SDR USAASB00292

- Difficulty date: October 16, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 106080G1035
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

TYS - FLT 2700 - EN ROUTE FROM BWI TO MSY, AT FL310, THE NR 1 TRANSFER BUS CIRCUIT BREAKER TRIPPED WHICH AFFECTED CAPTAINS AVIONICS AND THE CABIN PRESSURIZATION TO RISE.  CAPTAIN ACCOMPLISHED AN EMERGENCY DESCENT TO FL110 AND TRIED TO RESET CIRCUIT BREAKER.  CIRCUIT BREAKER TRIPPED AGAIN.  CREW DECLARED AN EMERGENCY AND DIVERTED TO TYS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 NORMAL TRANSFER BUS CB NR C819.  OPERATIONAL CHECK GOOD.  ALSO, INSPECTED CANNON PLUG AT QEC POINT OF NR 1 ENGINE AND PRIMARY LEADS TO GENERATOR NR 1.  NO FAULTS NOTED. (M)
